A question about needles and... - SoberRecovery : Alcoholism Drug Addiction Help and Information
Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information >
Register Blogs FAQ Members List Calendar Arcade Mark Forums Read





Reply
LinkBack Thread Tools
Old 12-29-2014, 08:31 AM   #1 (permalink)
Member
 

Join Date: Dec 2014
Posts: 19

A question about needles and...


Does stomach cramping in the morning, and possibly needle use necessarily mean heroin use, or are there other opiates that have the same indicators? Thanks.

p.s. I need to change my name here because laughing DOES NOT go along with anything much I have to say here.
LovesToLaugh is offline   Reply With Quote
Old 12-29-2014, 10:18 AM   #2 (permalink)
Canine Welfare Advocate
 
doggonecarl's Avatar
 

Join Date: Sep 2010
Location: Norfolk, VA
Posts: 10,352
Blog Entries: 22
There are any number of drugs that can be taken intravenously, and the cramps could be withdrawals of some sort.

How does knowing if it's heroin or not make a difference?
doggonecarl is offline   Reply With Quote
The Following 2 Users Say Thank You to doggonecarl For This Useful Post:
LovesToLaugh (12-30-2014), Muunray (12-29-2014)
Old 12-29-2014, 04:25 PM   #3 (permalink)
Member
 

Join Date: Dec 2014
Posts: 19
I just wonder. There's much I don't know, and I wonder. (Edited to say, I don't always trust the answers I get from one as being true.)
LovesToLaugh is offline   Reply With Quote
Old 12-29-2014, 04:45 PM   #4 (permalink)
Administrator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Australia
Posts: 181,403
Blog Entries: 1
I'm afraid thats out of my experience LTL.

Not sure what you mean by possibly needly use...Unless someones a diabetic I couldn't think of many more legit reasons that require regular self injection?

D
__________________
Dee74 is offline   Reply With Quote
The Following 2 Users Say Thank You to Dee74 For This Useful Post:
Carlotta (12-29-2014), LovesToLaugh (12-29-2014)
Old 12-29-2014, 05:40 PM   #5 (permalink)
Member
 

Join Date: Dec 2014
Posts: 19
Dee, I mean he is possibly using needles again. And are stomach cramps part of what one would suffer if heroin is what he's using? I mean, if withdrawing from heroin.
LovesToLaugh is offline   Reply With Quote
Old 12-29-2014, 05:48 PM   #6 (permalink)
Member
 

Join Date: Dec 2014
Location: Texas
Posts: 39
My brother has a heroin addiction, and yes stomach cramps are a withdrawal symptom. But not just heroin, all kinds of opiates can cause this if taken in big enough quantities. The opiates slow down digestion, so once you begin to withdrawal your intensities are roaring and diarrhea is very common. My addiction was opiate pills, not near as strong as heroin (I'm told) and I would even have stomach issues during withdrawal, but never diarrhea. It does not mean that it is being done intravenously though. Hope this helps. Best of luck.
Lasha is offline   Reply With Quote
The Following User Says Thank You to Lasha For This Useful Post:
LovesToLaugh (12-29-2014)
Old 12-29-2014, 05:50 PM   #7 (permalink)
Administrator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Australia
Posts: 181,403
Blog Entries: 1
Quote:
Originally Posted by LovesToLaugh View Post
Dee, I mean he is possibly using needles again. And are stomach cramps part of what one would suffer if heroin is what he's using? I mean, if withdrawing from heroin.
ok gotcha. Sorry

Like I say, I have no personal experience to share with heroin.

D
__________________
Dee74 is offline   Reply With Quote
The Following User Says Thank You to Dee74 For This Useful Post:
LovesToLaugh (12-29-2014)
Old 12-29-2014, 08:19 PM   #8 (permalink)
Member
 

Join Date: Dec 2014
Posts: 19
To DoggoneCarl, Re-reading my answer, and I worded it very badly. I didn't mean I don't believe when I get one answer here. I meant I don't always believe what I hear from my son about these things, and I didn't want to say "my son". Forgive me, please, if you thought I meant you!
LovesToLaugh is offline   Reply With Quote
The Following User Says Thank You to LovesToLaugh For This Useful Post:
Carlotta (12-29-2014)
Old 12-29-2014, 08:34 PM   #9 (permalink)
Behold the power of NO
 
Carlotta's Avatar
 

Join Date: Jan 2013
Location: WA
Posts: 7,470
Quote:
Originally Posted by LovesToLaugh View Post

p.s. I need to change my name here because laughing DOES NOT go along with anything much I have to say here.
Stick around with us and you will start to heal and re learn to laugh.
Have you checked out Nar anon, coda or other face to face support groups for friends and families?
__________________
"Nobody realizes some people expend tremendous energy to be normal." Albert Camus
Carlotta is offline   Reply With Quote
The Following User Says Thank You to Carlotta For This Useful Post:
LovesToLaugh (12-30-2014)
Old 12-29-2014, 09:40 PM   #10 (permalink)
Member
 
SeekingGrowth's Avatar
 

Join Date: Mar 2012
Location: MI
Posts: 452
Opiate use causes constipation - maybe that's behind the stomach cramps?
__________________
"Sometimes you have to step outside the person you believe yourself to be. And remember the person you were meant to be. The person you wanted to be."
- H.G. Wells
SeekingGrowth is offline   Reply With Quote
The Following User Says Thank You to SeekingGrowth For This Useful Post:
LovesToLaugh (12-30-2014)
Old 12-30-2014, 02:29 PM   #11 (permalink)
Member
 

Join Date: Dec 2014
Posts: 19
Yes, constipation is a problem.
LovesToLaugh is offline   Reply With Quote
Reply


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 08:45 PM.